# SDR CA070314007

- Difficulty date: January 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Relief Valve
- Part number: 310595801
- Condition: Unserviceable
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION LED TO REPLACEMENT OF THE ENGINE COLD-OIL PRESSURE RELIEF VALVE. (TC NR 20070314007)
